MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX? II SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Calcium Deposits/Calcification (1758); Fistula (1862); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Urinary Tract Infection (2120)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: patient code e2006 captures the reportable event of bladder erosion.Patient code e0506 captures the reportable event of bleeding at the end of the procedure.Patient code e2314 captures the reportable event of fistula.Patient code e2330 captures the reportable event of pain.Patient code e1310 captures the reportable event of urinary tract infection.Patient code e230901 captures the reportable event of calcifications found.Impact code f1901 captures the reportable event of opening the aponeurosis of the rectus sheath to close the bladder.Impact code f23 captures the reportable event of 2 cysto cath and urinary catheter that has been put in place.
 
Event or Problem Description
It was reported that an obtryx ii system halo device was implanted into the patient during a previous procedure.Sometime after the procedure, there was mesh erosion into the bladder with calcification on the right side.It was noted that the patient underwent a surgery with complications; there was bleeding at the end of the procedure, and they had to open the aponeurosis of the rectus sheath to close the bladder.Three weeks following the intervention, the patient developed a fistula, resulting in two catheters, a cystocath and a urinary catheter, being placed.Since the initial symptoms, the patient continued experiencing pain and urinary tract infections.It was noted that pain management attempts have not been effective.There have not been any reported further actions to manage the symptoms.

Brand Name
OBTRYX? II SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22299026
Report Number2124215-2025-40194
Device Sequence Number21160048
Product Code OTN
UDI-Device Identifier08714729837565
UDI-Public(01)08714729837565(17)220508(10)23766189
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Model NumberM0068505110
Device Catalogue NumberM0068505110
Device Lot Number0023766189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/20/2025
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale